IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Communication Science (HCS) [schedule] [select]
Chair Tomoko Kanda (Osaka Inst. of Tech.)
Vice Chair Yugo Hayashi (Ritsumeikan Univ.), Masashi Komori (Osaka Electro-Comm. Univ.)
Secretary Haruka Yoshida (Nihon Univ.), Shigeyoshi Iizuka (Kanagawa Univ.), Sachiko Takagi (Tokiwa Univ.)
Assistant HUANG HUNGHSUAN (Univ. of Fukuchiyama), Jun Ichikawa (Shizuoka Univ.), Kazuki Takashima (Tohoku Univ.), Hiroto Saito (Tokyo Denki Univ.), Ryo Ishii (NTT), Yoshimasa Ohmoto (Shizuoka Univ.)

Conference Date Sat, Jan 21, 2023 09:55 - 17:00
Sun, Jan 22, 2023 09:50 - 16:55
Topics Physical Communication, etc. 
Conference Place Kyoto Institute of Technology 
Address Hashigami-cho Matsugasaki Sakyo-ku Kyoto-shi Kyoto 606-8585, Japan
Transportation Guide An 8-minute walk from Matsugasaki Station on the Kyoto Municipal Subway Karasuma Line.
https://www.kit.ac.jp/en/location/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on HCS.

  09:55-10:00 Opening Address ( 5 min. )
Sat, Jan 21 AM 
10:00 - 11:15
(1) 10:00-10:25 Evaluation of the effect of active swing movements on the sense of unity during a streaming concert HCS2022-55 Wakana Oshiro, Rika Mochizuki, Motohiro Makiguchi, Masanori Yokoyama, Ryuji Yamamoto (NTT)
(2) 10:25-10:50 The effects of imagining and observing body movements on creative thinking HCS2022-56 Kairi Sugimoto, Katsumi Watanabe (Waseda Univ.)
(3) 10:50-11:15 Development of a robotic VR system that allows users to shake hands with CG characters HCS2022-57 Sho Takaki, Kazuaki Tanaka (KIT)
  11:15-12:45 Lunch Break ( 90 min. )
Sat, Jan 21 PM 
12:45 - 13:45
(4) 12:45-13:45  
  13:45-14:00 Break ( 15 min. )
Sat, Jan 21 PM 
14:00 - 15:15
(5) 14:00-14:25 University Students’ Social Media Usage and Subjective Well-being During the COVID-19 Pandemic
-- Comparing similarities and differences from 2021 to 2022 --
HCS2022-58
Kevin K W Ho, Shaoyu Ye (Tsukuba University)
(6) 14:25-14:50 Causal relationship between university students' social media usage and subjective well-being during the COVID-19 pandemic
-- Examination through longitudinal survey --
HCS2022-59
Shaoyu Ye (Univ. of Tsukuba)
(7) 14:50-15:15 The relationship between international students' motivation, media usage and feelings of stress in Japan during the COVID-19 pandemic
-- Comparing international students from mainland China and others --
HCS2022-60
Xun Guan, Shaoyu Ye (Univ. of Tsukuba)
  15:15-15:30 Break ( 15 min. )
Sat, Jan 21 PM 
15:30 - 17:00
(8) 15:30-15:55 Factor Detection System for Children's Potential Accidents in Their Living Environment HCS2022-61 Tamami Hirai (KIT), Natsuki Oka (MSU), Kazuaki Tanaka (KIT)
(9) 15:55-16:20 "The Relations between Exposure to Picture Books or Video Images and Emotional Development of Young Children." HCS2022-62 Moeko Kanazashi (Sophia Univ.), Naomi Watanabe, Tessei Kobayashi (NTT), Atsuko Saito (Sophia Univ.)
(10) 16:20-16:45 Sign language learning support system for beginners
-- Automatic playback speed adjustment function using the amount of spatial movement of hand images --
HCS2022-63
Kazuki Matsumaru (SIT), Ken Tsutsuguchi (Sojo Univ.), Shunichi Yonemura (SIT)
  16:45-17:00 Award ceremony ( 15 min. )
Sun, Jan 22 AM 
09:50 - 11:05
(11) 09:50-10:15 Psychological factors on the generality of prosocial behavior
-- Focus on light exercise with social significance. --
HCS2022-64
Lian Cao, Yudai Yamazaki, Yukitoshi Kashimoto, Daisuke Kamisaka (KDDI Research)
(12) 10:15-10:40 Hand Image Restoration Using a Diminished Reality Technique for Hand Tracking HCS2022-65 Domu Kawakami, Kazuaki Tanaka (KIT)
(13) 10:40-11:05 A method to extract the "nod" scene in sign language video HCS2022-66 Ayaka Takahama (Sojo Univ.), Shunichi Yonemura (SIT), Ken Tsutsuguchi (Sojo Univ.)
  11:05-12:35 Lunch Break ( 90 min. )
Sun, Jan 22 PM 
12:35 - 13:50
(14) 12:35-13:00 Comparing Neural Network-Driven Algorithms that Determine Interest Similarity for People-to-people Recommendations HCS2022-67 Ana Quelhas (KIT), Natsuki Oka (MSU), Kazuaki Tanaka (KIT)
(15) 13:00-13:25 Effects of Anonymity on Decision Making in Moral Dilemma Situations HCS2022-68 Shinji Kai, Hitoshi Terai (Kindai)
(16) 13:25-13:50 A Study of Systematization Subjective Senses for Enhancing Online Communication Experience HCS2022-69 Mitsuhiro Goto, Soichiro Uchida, Hitoshi Seshimo (NTT)
  13:50-14:05 Break ( 15 min. )
Sun, Jan 22 PM 
14:05 - 15:20
(17) 14:05-14:30 Analysis of Role of Multimodal Information and Physiological Signals in Self-Reported and Third-Party Sentiment Estimation HCS2022-70 Shun Katada, Shogo Okada (JAIST), Kazunori Komatani (Osaka Univ.)
(18) 14:30-14:55 Does “Pain, Pain, Go Away” Really Make the Pain Go Away?
-- Examination using subjective evaluation and physiological measurements --
HCS2022-71
Hikaru Tomioka (Kanagawa Univ.), Maiko Kobayashi (Waseda Univ.), Yuto Ueda (Keio Univ.), Kyoshiro Sasaki (Kansai Univ.), Yuta Sugiura (Keio Univ.), Katsumi Watanabe (Waseda Univ.), Noriko Aso (Kanagawa Univ.)
(19) 14:55-15:20 Facial expression and recognition related to deliciousness during eating HCS2022-72 Kae Mukai, Kensuke Nakazato, Katsumi Watanabe (Waseda Univ.)
  15:20-15:35 Break ( 15 min. )
Sun, Jan 22 PM 
15:35 - 16:55
(20) 15:35-16:00 Nanto-Type Exclamatory Sentences
-- The Effect of the Presence or Absence of the Particle No on (Un)pleasantness Evaluation --
HCS2022-73
Akihiko Sakamoto (Tokyo Denki Univ.), Sachiko Takagi (Tokiwa Univ.)
(21) 16:00-16:25 Decoding of average ERPs during silent Japanese words by attention-based RNN with encoder-decoder HCS2022-74 Toshimasa Yamazaki, Yuko Tokunaga, Chieko Ito (KIT)
(22) 16:25-16:50 Testing of Mentalization Using a Chat System with Semi-Automatic Question Generation HCS2022-75 Kosuke Sasaki (NEC Solution Innovators/Nihon Univ.), Shota Tatarai (Nihon Univ.), Masakazu Moriguchi, Hisashi Noda (NEC Solution Innovators), Takashi Omori, Akihiro Miyata, Osawa Masahiko (Nihon Univ.)
  16:50-16:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HCS Technical Committee on Human Communication Science (HCS)   [Latest Schedule]
Contact Address Kazuaki Tanaka: k_tanaka[at]kit.ac.jp
Yuya Onishi: y-onishi[at]atr.jp
Tomoko Koda: tomoko.koda[at]oit.ac.jp 


Last modified: 2023-01-21 18:58:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HCS Schedule Page]   /  
 
 Go Top  Go Back   Prev HCS Conf / Next HCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan